Expanded mixed finite element methods for quasilinear second order elliptic problems, II
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 4, p. 501-520
@article{M2AN_1998__32_4_501_0,
     author = {Chen, Zhangxin},
     title = {Expanded mixed finite element methods for quasilinear second order elliptic problems, II},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {4},
     year = {1998},
     pages = {501-520},
     zbl = {0910.65080},
     mrnumber = {1637069},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_4_501_0}
}
Chen, Zhangxin. Expanded mixed finite element methods for quasilinear second order elliptic problems, II. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 4, pp. 501-520. http://www.numdam.org/item/M2AN_1998__32_4_501_0/

[1] D. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] F. Brezzi, J. Jr. Douglas, R. Durán and M. Fortin, Mixed finite éléments for second order ellipticproblems in three variables, Numer. Math. 51 (1987), 237-250. | MR 890035 | Zbl 0631.65107

[3] F. Brezzi, J. Jr. Douglas, M. Fortin and L. Marini, Efficient rectangular mixed finite elements in two and three space variables, RAIRO Modèl. Math. Anal. Numér. 21 (1987), 581-604. | Numdam | MR 921828 | Zbl 0689.65065

[4] F. Brezzi, J. Jr. Douglas, M. Fortin and L. Mariani, Two families of mixed finite elements for second order elliptic problems, Numer. Math. 47 (1985), 217-235. | MR 799685 | Zbl 0599.65072

[5] Z. Chen, Expanded mixed finite element methods for linear second order elliptic problems I, IMA Preprint Series # 1219, 1994, RAIRO Modèl. Math. Anal. Numér., in press. | Numdam | MR 1636376 | Zbl 0910.65079

[6] Z. Chen, On the existence, uniqueness and convergence of nonlinear mixed finite element methods, Mat. Aplic. Comput.8 (1989), 241-258. | MR 1067288 | Zbl 0709.65080

[7] Z. Chen, BDM mixed methods for a nonlinear elliptic problem, J. Comp. Appl. Math. 53 (1994), 207-223. | MR 1306126 | Zbl 0819.65129

[8] Z. Chen and J. Jr. Douglas, Prismatic mixed finite elements for second order elliptic problems, Calcolo 26 (1989),135-148. | MR 1083050 | Zbl 0711.65089

[9] J. Jr. Douglas, and T. Dupont, A Galerkin method for a nonlinear Dirichlet problem, Math. Comp. 29 (1975), 689-696. | MR 431747 | Zbl 0306.65072

[10] J. Jr. Douglas, and J. Roberts, Global estimates for mixed methods for second order elliptic problems, Math. Comp. 45 (1985), 39-52. | MR 771029 | Zbl 0624.65109

[11] J. Jr. Douglas and J. Wang, A new family of mixed finite element spaces over rectangles, Mat. Aplic. Comput. 12 1993, 183-197. | MR 1288240 | Zbl 0806.65109

[12] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften, vol. 224, Springer-Verlag, Berlin, 1977. | MR 473443 | Zbl 0361.35003

[13] J. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Apllications, Vol. I, Slinger-Verlag, Berlin, 1970. | Zbl 0223.35039

[14] F. Milner, Mixed finite element methods for quasilinear second order elliptic problems, Math. Comp. 44 (1982), 303-320. | MR 777266 | Zbl 0567.65079

[15] J. C. Nedelec, Mixed finite elements in R3, Numer. Math. 35 (1980), 315-341. | MR 592160 | Zbl 0419.65069

[16] J. C. Nedelec, A new family of mixed finite elements in R3, Numer. Math. 50 (1986), 57-81. | MR 864305 | Zbl 0625.65107

[17] P. A. Raviart and J. M. Thomas, A mixed finite element method for second order elliptic problems, Lecture Notes in Math. 606, Springer, Berlin, 1977, pp. 292-315. | MR 483555 | Zbl 0362.65089

[18] R. Stenberg, Postprocessing schemes for some mixed finite elements, RAIRO Modèl. Math. Anal. Numér. 25 (1991), 151-167. | Numdam | MR 1086845 | Zbl 0717.65081